# SDR QXEA2021092800454

- Difficulty date: September 28, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 27,066 hours, 29,106 cycles
- System (JASC): 3140 · Central Computers
- Part: Panel
- Part number: C12432AA06
- Part serial: 305
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 35,399 hours, 37,086 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF SEA THROUGH 15,000 THE FLT DATA RECORDER, THEN AVIONICS, THEN ELEVATOR FEEL CAUTION LIGHTS ILLUMINATED. THE AUTOPILOT REVERTED TO BASIC MODES, THE CA PFD V-SPEEDS AND MDA DISAPPEARED BUT NOT ON THE FO PFD. THIS SEQUENCE HAPPENED 4 TIMES. THE ASSOCIATED CHECKLIST IN THE E+A WERE REVIEWED BUT NOT APPLICABLE. FLIGHT DIVERTED TO PDX WITH NO FURTHER ISSUES. REMOVED FROM SERVICE. REPLACED IOP #1 IAW MTC 6314101. OPS CHECKS GOOD PERFORMED LLM RTS TEST IAW MTC 6314101. OPS CHECKS GOOD AIRCRAFT REMAINS CATEGORY III QUALIFIED. COCKPIT PLACARD REMAINS CAT III. MAINTENANCE CONTROL NOTIFIED. NO FAULTS FOUND IN CDS. COULD NOT DUPLICATE DISCREPANCY UNLESS IOP/IOM #1 BREAKER WAS PULLED. AIRCRAFT RETURNED TO SERVICE.
